Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inner model operators and the continuum hypothesis


Author: Howard Becker
Journal: Proc. Amer. Math. Soc. 96 (1986), 126-129
MSC: Primary 03E60; Secondary 03D80, 03E15, 03E45, 03E99, 04A30
DOI: https://doi.org/10.1090/S0002-9939-1986-0813824-6
MathSciNet review: 813824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming AD, every inner model operator satisfies the continuum hypothesis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E60, 03D80, 03E15, 03E45, 03E99, 04A30

Retrieve articles in all journals with MSC: 03E60, 03D80, 03E15, 03E45, 03E99, 04A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0813824-6
Article copyright: © Copyright 1986 American Mathematical Society